# SDR 9619639933

- Difficulty date: September 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1334U
- Make and model: Doug DC-9-31
- Aircraft serial: 47280
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Fitting
- Condition: Cracked
- Location: Bs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A CRACK IN THE LEFT KEEL TO BULKHEAD ATTACH FITTING FS 756.  REPLACED FITTING (P/N 3915135-505N) PER SRM 51-30.
